ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Infinite dimensional differential games with hybrid controls

Shaiju, AJ and Dharmatti, Sheetal (2007) Infinite dimensional differential games with hybrid controls. In: Proceedings of Indian Academy of Sciences- Mathematical Sciences, 117 (2). pp. 233-257.


Download (328kB)


A two-person zero-sum infinite dimensional differential game of infinite duration with discounted payoff involving hybrid controls is studied. The minimizing player is allowed to take continuous, switching and impulse controls whereas the maximizing player is allowed to take continuous and switching controls. By taking strategies in the sense of Elliott–Kalton, we prove the existence of value and characterize it as the unique viscosity solution of the associated system of quasi-variational inequalities.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Indian Academy of Sciences.
Keywords: Differential game;strategy;hybrid controls;value;viscosity solution
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Depositing User: Ramya Krishna
Date Deposited: 09 Jun 2008
Last Modified: 19 Sep 2010 04:45
URI: http://eprints.iisc.ac.in/id/eprint/14223

Actions (login required)

View Item View Item